# SDR AWXA200500099

- Difficulty date: December 28, 2004
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOORBEAM UPPER CHORD AT BS 328, FROM BL "0" TO RBL 53.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM UPPER CHORD AT BS 328, FROM BL "0" TO RBL 53; FABRICATED A NEW REPLACEMENT SECTION OF UPPER CHORD PER DWG 65-45812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8 AND 12.
